# SDR SWAA2023082389891

- Difficulty date: August 16, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 57,834 hours, 34,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE OVER WING EXIT EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED BATTERY POWER SUPPLY; PERFORMED OPERATIONAL TEST; TEST PASSED;[02] VERIFIED CORRECTIVE ACTION.
